# SDR IPXA2015080592044

- Difficulty date: July 20, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E SKIN INNER SPLICE STRAP CRACKED XOS 798.  REMOVED, FABRICATED, AND INSTALLED SPLICE DOUBLER IAW DWG ARB3954 AND SRM 51-33-01.
